# SDR P5CA2020031900087

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - RIB, UPPER SIDE AFT EDGE OF R/H WING INBD T/E COMPARTMENT RIB, WS 468.11, ACCESS PANEL NO 661BB.( REPAIR DAMAGED AREA IAW SRM 57-51-02-2R-3 REPAIR 3. JOB COMPLETED AND CONDITION CHECK NORMAL )
